English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Langlands-Shahidi $L$-functions for $GSpin$ groups and the generic Arthur packet conjecture

MPS-Authors
/persons/resource/persons235566

Kim,  Yeansu
Max Planck Institute for Mathematics, Max Planck Society;

External Resource

https://doi.org/10.1090/tran/8258
(Publisher version)

Fulltext (public)

1507.07156.pdf
(Preprint), 301KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Kim, Y. (2021). Langlands-Shahidi $L$-functions for $GSpin$ groups and the generic Arthur packet conjecture. Transactions of the American Mathematical Society, 374(4), 2559-2580. doi:10.1090/tran/8258.


Cite as: http://hdl.handle.net/21.11116/0000-0008-7FF2-9
Abstract
We prove that $L$-functions from Langlands-Shahidi method in the case of $GSpin$ groups over a non-Archimedean local field of characteristic zero are Artin $L$-functions through the local Langlands correspondence. It has an application on the proof of a weak version of the generic Arthur packet conjecture. Furthermore, we study and describe a local $L$-packet that contains a generic member in the case of $GSpin$ groups. Using this description of a local $L$-packet, we strengthen a weak version of the generic Arthur packet conjecture in those cases (local version of the generalized Ramanujan conjecture).